# SDR SWAA2018121027555

- Difficulty date: November 19, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 146A7730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER FLOOR ANTENNA SUPPORT GUSSET CORRODED AT BS 727D+5, LBL 7.  R&R GUSSET PER SRM AND DWG.
